J. Ashley, B. Marcus, D. Perrin, and S. Tuncel, Surjective Extensions of Sliding-Block Codes, SIAM Journal on Discrete Mathematics, vol.6, issue.4, pp.582-611, 1993.
DOI : 10.1137/0406046

C. and D. Felice, Finite biprefix sets of paths in a Graph, Thirteenth International Colloquium on Automata , Languages and Programming, pp.103-128, 1986.
DOI : 10.1007/3-540-16761-7_58

D. A. Lind and B. H. Marcus, An Introduction to Symbolic Dynamics and Coding, 1995.
DOI : 10.1017/CBO9780511626302

D. Perrin and G. Rindone, Syntactic groups, Bulletin of the Belgium Mathematical Society, 2004.
URL : https://hal.archives-ouvertes.fr/hal-00790638

A. Restivo, Codes and local constraints, Theoretical Computer Science, vol.72, issue.1, pp.72-55, 1990.
DOI : 10.1016/0304-3975(90)90046-K

URL : http://doi.org/10.1016/0304-3975(90)90046-k

. Ch and . Reutenauer, Ensembles libres de chemins dans un graphe, Bull. Soc. Math. France, vol.114, pp.135-152, 1986.